Announcement

Collapse
No announcement yet.

Antidepressants and difficulty urinating

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sailawaygrl
    replied
    Have you spoken to your prescribing Dr about your problems with the med? Did the Dr assist you in your stopping the celexa? Sometimes it is just a trial and error path to finding the right antidepressant for you. My suggestion would be to discuss these symptoms with your Dr.

    Be sure to give your elmiron time to work, it can take weeks or even months to make a significant change in symptoms.

    Leave a comment:


  • DKIM
    started a topic Antidepressants and difficulty urinating

    Antidepressants and difficulty urinating

    My IC started last August. I got major anxiety & depression so I started taking Celexa. About 3 months after taking it, I was having difficulty urinating. I thought it might be from the Celexa (I was also having pelvic floor tightness which may have been causing this - I still do but it is much better maybe because I have started physio therapy or because I am just not urinating as often now). I did seem to feel a bit better but not that great so I stopped taking it. I stayed this way until 1 week ago and now the anxiety and depression are back big time. Did I maybe go off it too fast or is there another one that I could try...any suggestions would be greatly appreciated.

    I should also mention that I am taking Elmiron now...this is my 2nd day. I also take a low dosage sleeping pill at night called Zopiclone.
Working...
X